The galois group of the algebraic closure of an algebraic number field

Keiichi Komatsu

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)44-52
Number of pages9
JournalKodai Mathematical Journal
Volume26
Issue number1
DOIs
Publication statusPublished - 1974
Externally publishedYes

Fingerprint

Algebraic number Field
Galois group
Closure

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The galois group of the algebraic closure of an algebraic number field. / Komatsu, Keiichi.

In: Kodai Mathematical Journal, Vol. 26, No. 1, 1974, p. 44-52.

Research output: Contribution to journalArticle

@article{7cd2e4652012470a92ee6ae52a924fab,
title = "The galois group of the algebraic closure of an algebraic number field",
author = "Keiichi Komatsu",
year = "1974",
doi = "10.2996/kmj/1138846946",
language = "English",
volume = "26",
pages = "44--52",
journal = "Kodai Mathematical Journal",
issn = "0386-5991",
publisher = "Tokyo Institute of Technology",
number = "1",

}

TY - JOUR

T1 - The galois group of the algebraic closure of an algebraic number field

AU - Komatsu, Keiichi

PY - 1974

Y1 - 1974

UR - http://www.scopus.com/inward/record.url?scp=84972521587&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972521587&partnerID=8YFLogxK

U2 - 10.2996/kmj/1138846946

DO - 10.2996/kmj/1138846946

M3 - Article

AN - SCOPUS:84972521587

VL - 26

SP - 44

EP - 52

JO - Kodai Mathematical Journal

JF - Kodai Mathematical Journal

SN - 0386-5991

IS - 1

ER -